Dragonparc, I'm glad the Dr helped... I do know where you are coming from... It's horrid to suffer so much pain and not be able to get rid of it!
I have a question for you, based on my own very recent experience... Maybe if I explain it might help?!?
Have you tried Prostrap with no add back? I ask because I found the same with the HRT... It was actually causing the pain to come back, and after a few months, it took it upon myself to stop the add back... The pain stopped (as did the bleeding) and for the first time in ages I was pain free.
Now, obviously, taking Zoladex with no addback is asking for Osteoporosis... So after 8 months (I forced them to give me this length of dosage so I had my life back!) I was taken off it. Within three weeks I was back to square 1
However, last but one visit to the gyne was a real eye opener... I was reluctant to try the HRT again, but the Zoladex seemed to be my only option to get rid of the pain. So they gave me more Zoladex, and the the evoril conti patches (at half dose.. So half a patch twice a week rather than a full patch).
In two months in and so far it's been good.. I've also had my
Mirena removed (which I blame a lot of my pain on) but I was better even before I had that removed.
When they removed the mirena the gyne said that if this HRT did work, "we" would just keep trying till we found one that did.
In not saying this works for everyone, but I haven't needed pain killers (well... The odd one... But nothin like the constant filling up on them!) for a little while!
Maybe it's worth another chat when you see your consultant? I thought HRT would just be like the pill and all would mess with my system... Maybe it's the half dose? I guess I'm still at risk of osteoporosis ... But am staying positive about that till my next Dexa scan!